# SDR MASA200500026

- Difficulty date: January 11, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,473 hours, 9,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2819 IN CLT, REPORTED A CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RELAMPED THE EXIT LIGHT.
